# SDR IPXA2025072968409

- Difficulty date: July 22, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,603 hours, 17,055 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: EOA3005320164072
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-INT-Z200- MDC FLOOR PANEL 252DN WITH COMPOSITE MATERIAL EXPOSURE AT UPPER FACE. DOT 21-15.MCD FLOOR PANEL REPAIRED IAW A300-600 SREO-42721-REQ001
